Non-inductive epithelial odontogenic tumors

GM Yamane, A. P. Chaudhry, LS Cutler, Rajinder Jain, al.

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalJournal of Oral Medicine
Volume39
Issue number2
StatePublished - 1984

Cite this

Yamane, GM., Chaudhry, A. P., Cutler, LS., Jain, R., & al. (1984). Non-inductive epithelial odontogenic tumors. Journal of Oral Medicine, 39(2).

Non-inductive epithelial odontogenic tumors. / Yamane, GM; Chaudhry, A. P.; Cutler, LS; Jain, Rajinder; al.

In: Journal of Oral Medicine, Vol. 39, No. 2, 1984.

Research output: Contribution to journalArticle

Yamane, GM, Chaudhry, AP, Cutler, LS, Jain, R & al. 1984, 'Non-inductive epithelial odontogenic tumors', Journal of Oral Medicine, vol. 39, no. 2.
Yamane GM, Chaudhry AP, Cutler LS, Jain R, al. Non-inductive epithelial odontogenic tumors. Journal of Oral Medicine. 1984;39(2).
Yamane, GM ; Chaudhry, A. P. ; Cutler, LS ; Jain, Rajinder ; al. / Non-inductive epithelial odontogenic tumors. In: Journal of Oral Medicine. 1984 ; Vol. 39, No. 2.
@article{0a34fdf7936842bbb1eb09cbabe3560e,
title = "Non-inductive epithelial odontogenic tumors",
author = "GM Yamane and Chaudhry, {A. P.} and LS Cutler and Rajinder Jain and al.",
year = "1984",
language = "English (US)",
volume = "39",
journal = "Journal of Oral Medicine",
issn = "0022-3247",
publisher = "American Academy of Oral Medicine",
number = "2",

}

TY - JOUR

T1 - Non-inductive epithelial odontogenic tumors

AU - Yamane, GM

AU - Chaudhry, A. P.

AU - Cutler, LS

AU - Jain, Rajinder

AU - al.,

PY - 1984

Y1 - 1984

M3 - Article

VL - 39

JO - Journal of Oral Medicine

JF - Journal of Oral Medicine

SN - 0022-3247

IS - 2

ER -